Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Recognizing manifolds among generalized manifolds


Author: Dennis C. Hass
Journal: Proc. Amer. Math. Soc. 34 (1972), 311-313
MSC: Primary 57B99
DOI: https://doi.org/10.1090/S0002-9939-1972-0295360-1
MathSciNet review: 0295360
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper provides various conditions, on the complement of a point in a generalized manifold M, which imply that M is a classical topological manifold. Similar characterizations are given for m-spheres and 3-cells.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57B99

Retrieve articles in all journals with MSC: 57B99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0295360-1
Keywords: Topological manifolds, classical manifolds, generalized manifolds, locally conical generalized manifold, spheres, cells
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society